# SDR SIMA2018042711008

- Difficulty date: April 11, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 29,072 hours, 26,803 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SHEAR TIE AT FRAME 65 WAS FOUND CORRODED.  THE SHEAR WAS REPAIRED IAW SRM 53-31-04.
